# SDR ASOA2014080611022

- Difficulty date: July 24, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 24,865 hours, 17,462 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 329-333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R FWD SPLICE FOUND TO BE CORRODED BETWEEN BS 329-333.  BLENDED CORROSION, AND FOUND TO BE IN A NO DAMAGE ALLOWED AREA IN REF TO SRM 53-21-03-101 & 51-21-06-001-001.   INSTALLED NEW STRINGER SPLICE IAW SRM 51-42-06-001-001-A01 AND 51-40-11-001-001-A01.
